Skip to Content

Hep-Pak - Doctors gave my mom Heparin, now she's having vision problems. Is this temporary?

Responses (2)

caringsonbj 15 Jan 2011

I have used heparin IV in different concentrations I am not for sure (is this for IV use?) if it is it should be clear I have never had such a reaction in over 10 years using it in various IV forms but every person is different if this is something that continues either notify the place where you got the medication or ask the doctor just want the very best results for you

DemoninDC 15 Feb 2012

Difficulty seeing in one or both eyes is a known side effect of Heparin. This could be very serious for your mother and you need to call or see your doctor ASAP. Do not delay.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions